# SDR FDEA202507021099

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757
- Aircraft serial: 27200
- Aircraft time: 68,945 hours, 31,059 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113N200347H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INB MAIN FLAP OUTB T/E WEDGE CUT OUT DELAMINATED  PERFORMED TAP TEST ON LH WING I/B MAIN FLAP DELAMINATION FOUND DIM = WIDTH .7" LONG   1.3" OUT OF LIMITS IAW B757 SRM 57-53-01-1A DETAIL I, FIG 101, SHEET 5, NOTE "L" AND IAW B757   SRM 51-10-06-2R, APPLIED PERMANT REPAIR ON LH WING I/B MAIN FLAP IAW B757 SRM 51-70-10-  2R, EA # F-5750-T0383938, REP 4 FIG 201, SHEET 3.  MAJOR REPAIR.
